# SDR HEEA060683

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Part number: 2543391
- Condition: Faulty
- Location: Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE SHAFT LEVERS WILL NOT INSTALL FAR ENOUGH ONTO THROTTLE SHAFTS TO FACILITATE INSTALLATION OF RETAINING PINS.
